Some special properties of solutions to obstacle problems
Rendiconti del Seminario Matematico della Università di Padova, Volume 71  (1984), p. 121-129
@article{RSMUP_1984__71__121_0,
     author = {Maderna, Carla and Salsa, Sandro},
     title = {Some special properties of solutions to obstacle problems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {71},
     year = {1984},
     pages = {121-129},
     zbl = {0562.35014},
     mrnumber = {769431},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__71__121_0}
}
Maderna, Carla; Salsa, Sandro. Some special properties of solutions to obstacle problems. Rendiconti del Seminario Matematico della Università di Padova, Volume 71 (1984) , pp. 121-129. http://www.numdam.org/item/RSMUP_1984__71__121_0/

[1] L. Caffarelli, The regularity of free boundaries in higher dimensions, Acta Math., 139 (1978). | MR 454350 | Zbl 0386.35046

[2] W.H. Fleming - R. Rishel, An integral formula for total gradient variation, Arch. Math., 11 (1960). | MR 114892 | Zbl 0094.26301

[3] G.H. Hardy- J.E. Littlewood -G. Polya, Inequalities, Cambridge Univ. Press (1964). | Zbl 0010.10703

[4] D. Kinderlehrer -G. Stampacchia, An introduction to variational inequalities and their applications, Academic Press (1980). | MR 567696 | Zbl 0457.35001

[5] G. Talenti, Elliptic equations and rearrangements, Ann. Scuola Norm. Sup. Pisa, (4) 3 (1976). | Numdam | MR 601601 | Zbl 0341.35031